# SDR SIMA20131220003

- Difficulty date: December 20, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 22,887 hours, 19,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION ON AC905 FOUND LT LATERAL PANEL EMERGENCY OVERWING LIGHT INOPERABLE.  R & R THE LT LATERAL PANEL EMERGENCY OVERWING LIGHT ASSEMBLY IAW 145 AMM 33-50-10, CHECKED GOOD.
